MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION 90CM IMPLANT LEAD KIT, SLIM TIP; DRG LEAD

ST. JUDE MEDICAL - NEUROMODULATION 90CM IMPLANT LEAD KIT, SLIM TIP; DRG LEAD
Model Number MN10450-90A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Type of Reportable Event Serious Injury
Event or Problem Description
Reference mfr.Report#1627487-2019-05571, reference mfr.Report#1627487-2019-05572, reference mfr.Report#1627487-2019-06708.Surgical intervention was undertaken on (b)(6) 2019 wherein all 4 leads were explanted and replaced thus resolving the issue.

Brand Name
90CM IMPLANT LEAD KIT, SLIM TIP
Common Device Name
DRG LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key8682516
Report Number1627487-2019-06707
Device Sequence Number11254731
Product Code PMP
UDI-Device Identifier05415067025524
UDI-Public05415067025524
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/22/2019
Device Model NumberMN10450-90A
Device Catalogue NumberMN10450-90A
Device Lot NumberAB2435
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2019
Initial Report FDA Received Date06/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MODEL: MN10450-50A (X2), DRG LEAD; MODEL: MN10450-90A, DRG LEAD
Outcome Attributed to Adverse Event Other;
Patient Weight68